Research ArticleOpen accessPhrase in the titleSmooth Neighborhood Structures in a Smooth Topological SpacesA. A. Ramadan, M. A. Abdel-SattarJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 9 Nov 2010 · 6,996 accessesView PDFCite
2 results for “smooth neighborhood structures”
Set a search alertResearch ArticleOpen accessIn the abstractA New Approach for 3D Range Image Segmentation using Gradient MethodDina A. Hafiz, Walaa M. Sheta, Sahar Bayoumi, Bayumy A.B. YoussefJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 19,592 accessesView PDFCite